# SDR 9506529907

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-31
- Aircraft serial: 47253
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Malfunctioned
- Location: Airfoil De-Ice
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT ILLUMINATED WHEN ANTI-ICE WAS ACTIVATED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE PRESSURE REGULATOR VALVE AND SHUTOFF VALVE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
